Firstly my apologies for not being able to reply to any of your posts and offer any help recently, ive just been so busy with my university work! The last time i posted i was just about to leave for a couple of days break in Spain. Well the break didnt go well and i felt awful for the whole time with dizziness tiredness and derealisation (So all the usual) I also notised loads and loads of floaters in my eyes especially when looking at the sky or tall buildings etc. Any way more on that in a min. Ive been taking my tablets (Citalopram or celexa) for eight weeks on wednesday and am not sure if i am feeling an improvement or not. I say this because for about the last week and a half i have felt a little better than i was say a month ago but the symptoms are still there, not so much the dizziness but still the tiredness. Its like an underlying feeling of always being in daydream mode, can any one relate to that? Any way as i said my eyes are really playing up and are causing me a number of very annoying/horrible symptoms. These are firstly i kep getting what i would call dark patches in my eyes, this is especially the case when im trying to read then look outside and then look back at the page its horrible. Next i keep getting a feeling that i cant focus on things properly if ive been looking at something and then suddenly turn to look at something else such as my finger nails (i just did thats why i give that example) Im not sure if this is related to the tiredness again but its horrible and i want it to go. And then i keep getting what i would describe as a foggy type of eyesight. Lastly as i mentioned before im getting loads of floaters (far more than usual) and its really disturbing.
Thank you if you have taken the time to real all that, im going to the doctors this week and im not sure to suggest a new medication or not, ill have to see what they say. Please help me if you can. I really hope you are all doing well. Many thanks